Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant, taking iron tablets, bleeding, black poo. Is there anything to worry?

Hi I'm 33 weeks pregnant and been constipation I just started to take iron tablets from my doctor and I saw blood when u wiped my bottom and my poo was black I called my midwife she said there is nothing to worry about as I'm not bleeding from my verginea so I got to make a appointment with my doctor but can't get one till tomorrow is this somthing to worry about
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is likely that you could have had the bleeding due to a fissure or tear in the anal area due to constipation.The black stool is due to the ingestion of iron tablets which is a natural consequence. Yet, you should definitely exclude the possibility of vaginal bleeding. So, please go ahead with the check up as planned. Meanwhile, take bed rest and keep a watch on any vaginal discharge, fetal movements and any abdominal tightening. Ask your doctor if you can take any laxative as well as any local application to make passing stool easier. Wish you safe motherhood.
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor